MathSciNet Relay Station
MathSciNet bibliographic data
MR731879 (86a:76029) 76H05 (65P05)
Embid, Pedro; Goodman, Jonathan; Majda, Andrew Multiple steady states for $1$-D transonic flow. SIAM J. Sci. Statist. Comput. 5 (1984), no. 1, 21–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement